# SDR DXTA200601402

- Difficulty date: May 15, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 7,018 hours, 4,444 cycles
- System (JASC): 2430 · DC Generating System
- Part: Battery
- Part number: 99140586
- Part serial: 10201040
- Condition: Overtemp
- Location: Batt Comp2432
- Part time: 1,046 hours, 674 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

BATT 2 O'TEMP  MASTER WARNING MESSAGE ILLUMINATED IN CRUISE FLIGHT BATT NR  2 TEMP WAS OVER 70DEG AND CONTINUED TO RISE TO 100 DEG AFTER BATT NR 2 WAS TURNED OFF.  REMOVED DEFECTIVE BATTERY AND INSTALLED NICAD BATTERY. NICAD SENT FOR NR 2 POSITION, WORK DONE IAW  MM 24-34-00.
